... eat or sleep,and feel like its not helping.my question is,will it have bad effects stopping them after 22 days.I'm calling my doctor tomorrow to let her know
Hi, there is a period of around 4 weeks (give or take) where you will be getting used to the new medication. You should find that if you can hold out a little longer, you will soon be feeling better physically & mentally... in the mean time you can take OTC treatments for the side effects. Hoping you feel better soon!
Hi. I hope you have reached your Dr by now. But in the meantime just a thought (for me when I took Prozac and other meds in that family) factor in what time of day are you taking it? With or without food? Sometimes with no appetite I have to force myself to eat a little something. And possibly how it is interacting with any other meds you might be taking (if you are) & your body chemistry. It is so tough. After 10 years we are still trying to get mine right. :( hang in there. Don't settle for anything less than a satisfactory answer from your Dr bc you are ultimately responsible for your health.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I take 225mg 1 day, ringing in the ears, dizzy blurred vision, is this the medicine causing high bl?
Posted 17 Feb 2010 • 1 answer
Posted 12 Dec 2011 • 1 answer
I've been taking 20mg of Paxil for 4 days, and I've had a constant headache and blurred vision that?
Posted 9 Dec 2015 • 3 answers
Posted 8 Jul 2016 • 1 answer
Posted 26 May 2017 • 1 answer